Works matching DE "HAMILTONIAN systems"
Results: 5000
EXPLICIT DERIVATION OF RETURN MAPS FOR PLANAR VECTOR FIELDS WITH NILPOTENT LINEAR PART WITH A CENTER OR A FOCUS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 3, p. 1, doi. 10.1142/S0219530513500115
- By:
- Publication type:
- Article
ON GEODESICS IN SUBRIEMANNIAN GEOMETRY II.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 4, p. 301, doi. 10.1142/S0219530507001000
- By:
- Publication type:
- Article
Dinámica hamiltoniana y control por modos deslizantes del Péndulo de Furuta.
- Published in:
- Ingeniería y Desarrollo, 2009, n. 26, p. 65
- By:
- Publication type:
- Article
The Classical R-Matrix of AdS/CFT and its Lie Dialgebra Structure.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 3, p. 249, doi. 10.1007/s11005-010-0446-9
- By:
- Publication type:
- Article
Asymptotic Completeness in Quantum Field Theory: Translation Invariant Nelson Type Models Restricted to the Vacuum and One-Particle Sectors.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 2, p. 109, doi. 10.1007/s11005-010-0445-x
- By:
- Publication type:
- Article
Impenetrability of Aharonov-Bohm Solenoids: Proof of Norm Resolvent Convergence.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 41, doi. 10.1007/s11005-010-0444-y
- By:
- Publication type:
- Article
Source Identity and Kernel Functions for Elliptic Calogero–Sutherland Type Systems.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 63, doi. 10.1007/s11005-010-0416-2
- By:
- Publication type:
- Article
Spectral and Scattering Theory of Space-cutoff Charged $${P(\varphi)_{2}}$$ Models.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 197, doi. 10.1007/s11005-010-0392-6
- By:
- Publication type:
- Article
Weighted Supermembrane Toy Model.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 2, p. 125, doi. 10.1007/s11005-010-0383-7
- By:
- Publication type:
- Article
Limits of Gaudin Algebras, Quantization of Bending Flows, Jucys–Murphy Elements and Gelfand–Tsetlin Bases.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 129, doi. 10.1007/s11005-010-0371-y
- By:
- Publication type:
- Article
Complete Set of Eigenfunctions of the Quantum Toda Chain.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 3, p. 209, doi. 10.1007/s11005-009-0296-5
- By:
- Publication type:
- Article
The Bi-Hamiltonian Structure and New Solutions of KdV6 Equation.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 193, doi. 10.1007/s11005-008-0281-4
- By:
- Publication type:
- Article
A Bi-Hamiltonian Supersymmetric Geodesic Equation.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 1, p. 55, doi. 10.1007/s11005-008-0257-4
- By:
- Publication type:
- Article
On Properties of Hamiltonian Structures for a Class of Evolutionary PDEs.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 47, doi. 10.1007/s11005-008-0234-y
- By:
- Publication type:
- Article
Goldfish Geodesics and Hamiltonian Reduction of Matrix Dynamics.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 89, doi. 10.1007/s11005-008-0232-0
- By:
- Publication type:
- Article
Semi-Classical Dynamics in Quantum Spin Systems.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 275, doi. 10.1007/s11005-007-0202-y
- By:
- Publication type:
- Article
On the Dense Point and Absolutely Continuous Spectrum for Hamiltonians with Concentric δ Shells.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 25, doi. 10.1007/s11005-007-0191-x
- By:
- Publication type:
- Article
Local Resolvent Estimates for N-body Stark Hamiltonians.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 1, doi. 10.1007/s11005-007-0196-5
- By:
- Publication type:
- Article
Modular Classes of Poisson–Nijenhuis Lie Algebroids.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 223, doi. 10.1007/s11005-007-0164-0
- By:
- Publication type:
- Article
Spectrum of Time Operators.
- Published in:
- Letters in Mathematical Physics, 2007, v. 80, n. 3, p. 211, doi. 10.1007/s11005-007-0158-y
- By:
- Publication type:
- Article
Second Law of Thermodynamics for Macroscopic Mechanics Coupled to Thermodynamic Degrees of Freedom.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 251, doi. 10.1007/s11005-006-0136-9
- By:
- Publication type:
- Article
A Hamiltonian Formulation of Water Waves with Constant Vorticity.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 303, doi. 10.1007/s11005-007-0143-5
- By:
- Publication type:
- Article
A Class of Calogero Type Reductions of Free Motion on a Simple Lie Group.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 263, doi. 10.1007/s11005-007-0146-2
- By:
- Publication type:
- Article
Quasi-Chaplygin Systems and Nonholonimic Rigid Body Dynamics.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 215, doi. 10.1007/s11005-006-0069-3
- By:
- Publication type:
- Article
Bihamiltonian Systems of Hydrodynamic Type and Reciprocal Transformations.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 79, doi. 10.1007/s11005-005-0031-9
- By:
- Publication type:
- Article
The Hamiltonian Structures of the Two-Dimensional Toda Lattice andR-Matrices.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 209, doi. 10.1007/s11005-005-0629-y
- By:
- Publication type:
- Article
Normalized Ricci Flow on Riemann Surfaces and Determinant of Laplacian.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 241, doi. 10.1007/s11005-005-1451-2
- By:
- Publication type:
- Article
Variational Formulation for the Multisymplectic Hamiltonian Systems.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 243, doi. 10.1007/s11005-005-1813-9
- By:
- Publication type:
- Article
Nambu Structures and Integrable 1-Forms.
- Published in:
- 2003
- By:
- Publication type:
- Other
Equations in Dual Variables for Whittaker Functions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 3, p. 229
- By:
- Publication type:
- Article
The Relation Between Two Types of Characteristic Equations for Quantum Matrices.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 49, doi. 10.1023/A:1027316209695
- By:
- Publication type:
- Article
General Volume-Preserving Mechanical Systems.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 3, p. 235, doi. 10.1023/A:1025765428059
- By:
- Publication type:
- Article
Quantum Lax Operators and Discrete 2+1-Dimensional Integrable Models.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 1, p. 57, doi. 10.1023/A:1024919121214
- By:
- Publication type:
- Article
A Note on the Dispersionless Dym Hierarchy.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 125, doi. 10.1023/A:1023082617759
- By:
- Publication type:
- Article
Multisymplectic Geometry, Local Conservation Laws and a Multisymplectic Integrator for the Zakharov–Kuznetsov Equation.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 115, doi. 10.1023/A:1023067332646
- By:
- Publication type:
- Article
Comparison of the umbrella sampling and the double decoupling method in binding free energy predictions for SAMPL6 octa-acid host-guest challenges.
- Published in:
- Journal of Computer-Aided Molecular Design, 2018, v. 32, n. 10, p. 1075, doi. 10.1007/s10822-018-0166-2
- By:
- Publication type:
- Article
Prediction of CB[8] host-guest binding free energies in SAMPL6 using the double-decoupling method.
- Published in:
- Journal of Computer-Aided Molecular Design, 2018, v. 32, n. 10, p. 1059, doi. 10.1007/s10822-018-0144-8
- By:
- Publication type:
- Article
Guidelines for the analysis of free energy calculations.
- Published in:
- Journal of Computer-Aided Molecular Design, 2015, v. 29, n. 5, p. 397, doi. 10.1007/s10822-015-9840-9
- By:
- Publication type:
- Article
Normalization of Hamiltonian in the Generalized Photogravitational Restricted Three Body Problem with PoyntingâRobertson Drag.
- Published in:
- Earth, Moon & Planets, 2007, v. 101, n. 1-2, p. 55, doi. 10.1007/s11038-007-9149-3
- By:
- Publication type:
- Article
Characterization of the dissipative mappings and their application to perturbations of dissipative‐Hamiltonian systems.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 6, p. 1, doi. 10.1002/nla.2402
- By:
- Publication type:
- Article
Computing the nearest stable matrix pairs.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2153
- By:
- Publication type:
- Article
Computation of H<sub> ∞ </sub> controllers for infinite dimensional plants using numerical linear algebra Computation of H<sub> ∞ </sub> controllers for infinite dimensional plants using numerical linear algebra.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 327, doi. 10.1002/nla.1809
- By:
- Publication type:
- Article
O(N) algorithms for disordered systems.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 827, doi. 10.1002/nla.454
- By:
- Publication type:
- Article
Symmetric schemes and Hamiltonian perturbations of linear Hamiltonian problems.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 171, doi. 10.1002/nla.408
- By:
- Publication type:
- Article
Conservative perturbations of positive definite Hamiltonian matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 117, doi. 10.1002/nla.409
- By:
- Publication type:
- Article
Convergence of asynchronous Jacobi–Newton-iterations.
- Published in:
- Numerical Linear Algebra with Applications, 1999, v. 6, n. 2, p. 157, doi. 10.1002/(SICI)1099-1506(199903)6:2<157::AID-NLA154>3.0.CO;2-Q
- By:
- Publication type:
- Article
Port-Hamiltonian representation for pdes with second-order derivatives in the energy density.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 19, doi. 10.1002/pamm.201610006
- By:
- Publication type:
- Article
Extended Hamiltonian Hessenberg Matrices arise in Projection based Model Order Reduction.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 583, doi. 10.1002/pamm.201510281
- By:
- Publication type:
- Article
On a class of Sturm-Liouville operators which are connected to PT symmetric problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 991, doi. 10.1002/pamm.201410476
- By:
- Publication type:
- Article
Surf-Riding Threshold of Ships in Random Seas.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 383, doi. 10.1002/pamm.201310187
- By:
- Publication type:
- Article